How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52524
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I am 47. I have been very busy and stressed out up until a

This answer was rated:

I am 47. I have been very busy and stressed out up until a month ago. I was Secretary
for a group / club I belong to. I was at a meeting yesterday and I said I was the Secretary
to someone. The President pulled me over to the side and said I resigned. I did not remember doing it. Now looking back, I may have. Am I going crazy? How can someone who never touches alcohol or drugs, someone that eats rights and weighs in the right range be so messed up?
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

Thanks for this question

Do you take any medications?

do you sleep ok?
Customer: replied 3 years ago.

I have taken the same medications for years under a Dr's car.


Trazadone for sleep (I have had a sleep study)


Lorapam


Topamax for migraigns


Lexapro for depressions

Thanks for this reply

I think the meds have definitely become the issue along with stress and sleep issues likely.

The meds are needed but now that you are under stress they are causing problems

These meds, together, can cause memory impairment, hallucinations and delusions

I think the meds need to be changed for a while until your stress is better controlled

I hope this helps. If you have more questions, just reply. :)
Customer: replied 3 years ago.

Thank you so much. I will talk to my Dr. ASAP. It will be scary to change my medications after so many years but I can't be walking around not remembering I resigned. If it isn't so sad it would be laughable. Thanks again.

You're welcome.

I'm glad I could help and I wish you the best.

Please don't forget a positive rating. I appreciate it. :)
Dr. Phil, MD and 4 other Medical Specialists are ready to help you
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for Dr. Phil in your question opening or bookmark this page http://www.justanswer.com/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Medical Questions